MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LONGEVITY CONST LINER 50X28; Prosthesis, Hip, Constrained, Cemented Or Uncemented, Metal/Polymer

ZIMMER BIOMET, INC. LONGEVITY CONST LINER 50X28; Prosthesis, Hip, Constrained, Cemented Or Uncemented, Metal/Polymer
Catalog Number 00633405028
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a hip revision approximately 5-years post-implantation due to dislocation.No patient harm or impact reported during the procedure.It was confirmed that no further information could be provided.
 
Additional Manufacturer Narrative
(b)(4).D10: femoral head +0x28mm dia.Item: 00801802802.Lot: 64771849.G2: foreign ¿ australia.The product was requested but was not returned by the hospital and will therefore not be sent to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.

Brand Name
LONGEVITY CONST LINER 50X28
Common Device Name
Prosthesis, Hip, Constrained, Cemented Or Uncemented, Metal/Polymer
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25002050
Report Number0001822565-2026-01398
Device Sequence Number18333992
Product Code KWZ
UDI-Device Identifier00889024126084
UDI-Public(01)00889024126084(17)251001(10)64800380
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071718
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/01/2025
Device Catalogue Number00633405028
Device Lot Number64800380
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer07/23/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age83 YR
Patient SexUnknown